Eurasian Mathematical Journal
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Eurasian Math. J.:

Personal entry:
Save password
Forgotten password?

Eurasian Math. J., 2011, Volume 2, Number 3, Pages 98–124 (Mi emj65)  

This article is cited in 9 scientific papers (total in 9 papers)

Methods of trigonometric approximation and generalized smoothness. I

K. Runovskia, H.-J. Schmeisserb

a V. I. Vernadskiy Taurida National University, Simferopol, Ukraine
b Mathematisches Institut, Friedrich-Schiller University, Jena, Germany

Abstract: We give a unified approach to trigonometric approximation and study its interrelation with smoothness properties of functions. In the first part our concern lies on convergence of the Fourier means, interpolation means and families of linear trigonometric polynomial operators in the scale of the $L_p$-spaces with $0<p\le+\infty$. We establish a general convergence theorem which allows to determine the ranges of convergence for approximation methods generated by classical kernels.
The second part will deal with the equivalence of the approximation errors for families of linear polynomial operators generated by classical kernels in terms of $K$-functionals generated by homogeneous functions and general moduli of smoothness. It will also be shown that the results of the classical approximation theory on the Fourier means and interpolation means in the case $1\le p\le+\infty$, classical differential operators and moduli of smoothness are direct consequences of our general approach.

Keywords and phrases: trigonometric approximation, Fourier means, families of linear polynomial operators, $L_p$-convergence ($0<p\leq+\infty$), classical kernels and summability methods, stochastic approximation.

Full text: PDF file (559 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42A10, 42A15, 42A24, 42B08, 42B35
Received: 23.06.2011

Citation: K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124

Citation in format AMSBIB
\by K.~Runovski, H.-J.~Schmeisser
\paper Methods of trigonometric approximation and generalized smoothness.~I
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 98--124

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126  mathnet
    2. K. V. Runovskii, “A Direct Theorem of Approximation Theory for a General Modulus of Smoothness”, Math. Notes, 95:6 (2014), 833–842  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. Yu. Artamonov, “Direct Jackson-Type Estimate for the General Modulus of Smoothness in the Nonperiodic Case”, Math. Notes, 97:5 (2015), 811–814  mathnet  crossref  crossref  mathscinet  isi  elib
    4. S. Yu. Artamonov, “Quality of Approximation by Fourier Means in Terms of General Moduli of Smoothness”, Math. Notes, 98:1 (2015), 3–10  mathnet  crossref  crossref  mathscinet  isi  elib
    5. S. Yu. Artamonov, “Nonperiodic Modulus of Smoothness Corresponding to the Riesz Derivative”, Math. Notes, 99:6 (2016), 928–931  mathnet  crossref  crossref  mathscinet  isi  elib
    6. S. Yu. Artamonov, “On some constructions of a non-periodic modulus of smoothness related to the Riesz derivative”, Eurasian Math. J., 9:2 (2018), 11–21  mathnet
    7. Artamonov S., Runovski K., Schmeisser H.-J., “Approximation By Bandlimited Functions, Generalized K-Functionals and Generalized Moduli of Smoothness”, Anal. Math., 45:1 (2019), 1–24  crossref  mathscinet  zmath  isi  scopus
    8. S. Yu. Artamonov, K. V. Runovskii, H.-J. Schmeißer, “Periodic Besov Spaces and Generalized Moduli of Smoothness”, Math. Notes, 108:4 (2020), 603–607  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Artamonov S. Runovski K. Schmeisser H.-J., “Approximation By Families of Generalized Sampling Series, Realizations of Generalized Kappa-Functionals and Generalized Moduli of Smoothness”, J. Math. Anal. Appl., 489:1 (2020), 124138  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:1148
    Full text:377

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021